Korean J. Math.  Vol 29, No 2 (2021)  pp.395-407
DOI: https://doi.org/10.11568/kjm.2021.29.2.395

Coefficient bounds for $p$-valently close-to-convex functions associated with vertical strip domain

Serap Bulut

Abstract


By considering a certain univalent function that maps the unit disk $\mathbb{U}$ onto a strip domain, we introduce new subclasses of analytic and $p$-valent functions and determine the coefficient bounds for functions belonging to these new classes. Relevant connections of some of the results obtained with those in earlier works are also provided.

Keywords


Analytic functions, close-to-convex functions, coefficient bounds, subordination

Subject classification

30C45, 30C50

Sponsor(s)



Full Text:

PDF

References


S. Bulut, Coefficient bounds for certain subclasses of close-to-convex functions of complex order, Filomat 31 (20) (2017), 6401–6408. (Google Scholar)

S. Bulut, Coefficient bounds for close-to-convex functions associated with vertical strip domain, Commun. Korean Math. Soc. 35 (3) (2020), 789–797. (Google Scholar)

S. Bulut, M. Hussain and A. Ghafoor, On coefficient bounds of some new subfamilies of close- to-convex functions of complex order related to generalized differential operator, Asian-Eur. J. Math. 13 (3) (2020), 2050049, 8 pp. (Google Scholar)

W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169–185 (1953). (Google Scholar)

R. Kargar, A. Ebadian and J. Sok ́ol, Some properties of analytic functions related with bounded positive real part, Int. J. Nonlinear Anal. Appl. 8 (1) (2017), 235–244. (Google Scholar)

K. Kuroki and S. Owa, Notes on new class for certain analytic functions, RIMS Kokyuroku 1772 (2011), 21-25. (Google Scholar)

R.J. Libera, Some radius of convexity problems, Duke Math. J. 31 (1964), 143–158. (Google Scholar)

V. Ravichandran, A. Gangadharan and M. Darus, Fekete-Szeg ̈o inequality for certain class of Bazilevic functions, Far East J. Math. Sci. 15 (2004), 171–180. (Google Scholar)

M.O. Reade, On close-to-convex univalent functions, Michigan Math. J. 3(1) (1955), 59–62. (Google Scholar)

M.S. Robertson, On the theory of univalent functions, Ann. of Math. (2) 37 (2) (1936), 374–408. (Google Scholar)

W. Rogosinski, On the coefficients of subordinate functions, Proc. London Math. Soc. (Ser. 2) 48 (1943), 48–82. (Google Scholar)

H.M. Srivastava, O. Altınta ̧s and S. Kırcı Serenbay, Coefficient bounds for certain subclasses of starlike functions of complex order, Appl. Math. Lett. 24 (2011), 1359–1363. (Google Scholar)

H.M. Srivastava, Q.-H. Xu and G.-P. Wu, Coefficient estimates for certain subclasses of spiral-like functions of complex order, Appl. Math. Lett. 23 (2010), 763–768. (Google Scholar)

W. Ul-Haq, A. Nazneen and N. Rehman, Coefficient estimates for certain subfamilies of close- to-convex functions of complex order, Filomat 28 (6) (2014), 1139–1142. (Google Scholar)

W. Ul-Haq, A. Nazneen, M. Arif and N. Rehman, Coefficient bounds for certain subclasses of close-to-convex functions of Janowski type, J. Comput. Anal. Appl. 16 (1) (2014), 133–138. (Google Scholar)

B.A. Uralegaddi, M.D. Ganigi and S.M. Sarangi, Univalent functions with positive coefficients, Tamkang J. Math. 25 (1994), 225–230. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr